# SDR UPS99830059

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6015176
- Condition: Corroded
- Location: Bs 789-834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 789 TO 834, RBL 60, THE SEAT TRACK HAS HEAVY CORROSION.  CUT OUT DAMAGED SEAT TRACK FROM FS 750 TO 842, FABRICATED AND INSTALLED IAW SRM 53-2-3 AND EO DC8-5320-5167C.
